EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0230 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Muscle/Tendon Damage (4532); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Medical device site infection (4845); Joint effusion (4849)
| Date of Event |
06/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices unknown.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 34 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, swelling, stiffness, limited range of motion, loss of mobility, tissue damage, revision surgery, reconstruction surgery, discomfort, gait impairment, poor balance, difficulty walking, component part loosening, and bone loss.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.
Event or Problem Description
It was reported via legal documentation that approximately 34 months after a left knee revision surgical procedure, the patient underwent a second revision procedure to address prosthesis wear, pain, swelling, stiffness, limited range of motion, loss of mobility, tissue damage, revision surgery, reconstruction surgery, discomfort, gait impairment, poor balance, difficulty walking, component part loosening, and bone loss.A post operative report was provided.The post operative diagnosis was noted as chronic periprosthetic left total knee replacement infection.Intraoperatively, the surgeon observed synovium in the sinus tract through the medial fascia over the proximal medial tibia, loose femoral component, well fixed tibial component, purulent fluid within the sinus tract.There was slight laxity throughout the range of motion to varus and valgus when taking the knee into extension.There were no medical or surgical interventions reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loss of range of motion, femoral loosening, and infection or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.